# SDR AALA960465

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATION 950F TO 970 STRINGER 28R IS CORRODED.  REPLACED CORRODED SECTION OF STRINGER REF ESO 11697, DTD 3-15-96. (M)
